# SDR USAAD98008

- Difficulty date: January 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N800US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48034
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 9721055
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL - LOW LEVEL LIGHTING ROWS 3, 6, AND 11 WEAK.  MAINTENANCE REPLACED THE BATTERIES AT ROWS 3, 6, AND 11.  SYSTEM THEN CHECKED NORMAL.  (M)
